# SDR DL76G060243

- Difficulty date: April 5, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 19,816 hours, 3,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND EMERGENCY LIGHTS IN SEATS 15 THRU 20 AB INOP.  FOUND WIRES CRUSHED AND BROKEN AT SEAT 15A.  REPAIRED WIRES, LIGHTS OP OK.
